MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INGEVITY?+; Implantable lead

BOSTON SCIENTIFIC CORPORATION INGEVITY?+; Implantable lead
Model Number 7841
Medical Device Problem Code Failure to Capture (1081)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this right atrial (ra) lead exhibited loss of capture (loc) on a presenting electrogram (egm) and then in clinic when evaluating.The health care professional (hcp) will obtain x ray imaging and decide on next steps.Additional information is being requested from the field.This ra lead remains in service.No additional adverse patient effects were reported.
 
Event or Problem Description
It was reported that this right atrial (ra) lead exhibited loss of capture (loc) on a presenting electrogram (egm) and then in clinic when evaluating.The health care professional (hcp) will obtain x ray imaging and decide on next steps.Additional information is being requested from the field.This ra lead remains in service.No additional adverse patient effects were reported.The lead was not returned for analysis as it remains in service; therefore, a technical analysis could not be performed.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of no problem detected.Additional information was received that the field representative had no further information from the hcp.
 
Additional Manufacturer Narrative
The lead was not returned for analysis as it remains in service; therefore, a technical analysis could not be performed.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of no problem detected.
 
Additional Manufacturer Narrative

Brand Name
INGEVITY?+
Common Device Name
Implantable lead
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50932065
Report Number2124215-2026-51645
Device Sequence Number9508986
Product Code NVN
UDI-Device Identifier00802526604577
UDI-Public(01)00802526604577(17)280610
Combination Product (Y/N)Y
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P150012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number7841
Device Catalogue Number7841
Device Lot Number1728990
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2026
Initial Report FDA Received Date09/29/2026
Date Device Manufactured06/11/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age47 YR
Patient SexUnknown